# SDR CALA2023102703212

- Difficulty date: October 24, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 74,941 hours, 27,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Part serial: NA
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0004 L1 DOOR EXIT SIGN AND EMERGENCY LIGHTS ASSOCIATED WITH L1 DOOR FAILED EMERGENCY CAPACITY CHECK. OPS CHECK GOOD IAW AMM 33-51-00-710-801 REMOVED AND REPLACED BATTERY PACKS IAW AMM 33-51-06-960-805. DATA WAS TRANSCRIBED FROM P APER DOC AERSALE WO 3999 NR 27627
